# SDR SWAA072656

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 41,482 hours, 35,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 65C27093
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND LOOSE CONNECTOR, SECURED CONNECTOR PER MM.
